# SDR CA061213001

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 19017111401
- Condition: Dislodged
- Location: Cockpit
- Part time: 250 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECK DOOR CAME FREE ON FRAME WHEN OPENED FROM CABIN SIDE IN FLIGHT.  BOTTOM LOCATING PIN FOUND BENT AND TEMPORARILY FIXED.  TOP PIN DOES NOT REMAIN IN FRAME BRACKET.  DOOR SERVICEABLE FOR REMAINDER OF FLIGHT ONLY. (TC NR 20061213001)
